# SDR SWAA2022020887414

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO BAY; AFT FLOOR PANEL SPLICE STRAP IS CORRODED ALONG ENTIRE UPPER SURFACE; BS887; RBL15 TO LBL15 REJECT: PER ATTACHED SA-M 326 A1196050 ITEM #3 PANEL SPLICE STRAP BS 887 HAS NOT BEEN INSTALLED. / REJECT INSP # 379 12FEB18 INSTALLED PANEL SPLICE STRAP AT BS 887 ON SA-M 326 A1196050 ITEM 3
